# SDR A6WA202201318132

- Difficulty date: January 31, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7289
- Aircraft time: 46,956 hours, 45,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R35004339
- Part serial: NSN
- Condition: Dented
- Location: Fs 625 To Fs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SKIN EXTERIOR HAS 2 EACH DENTS AT FS 625 TO FS 640 AND S19L TO S20L. DENT DIMENSIONS ARE: (P1) 1.0"L  X .900"W X .015"D; (P2) .800"L X .800"W X .012"D. EVALUATED BOTH DENTS AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31  REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  (P1) & (P2) AREAS. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA # AWAC-CRJ253-01821 REV IR DATED 03/11/2022. ALL WORK PERFORMED IAW ASAP EA #AWAC-CRJ253-01821 REV IR DATED 03/11/2022. WORK COMPLETED AT AERSALE CRS#4AER685B ON W/O #003566 CARD #20202.  N433AW   TT:46,956:36   TC: 45,610
